# SDR EIAA2011098

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 33852
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RIGHT UPPER DECK COCKPIT CLOSET IS ON AT ALL TIME WHEN A/C POWERS OFF.  REMOVED AND REPLACED RIGHT UPPER DECK EMERGENCY LIGHT ASSY PER MM 33-51-00 PAGE 501.
